Concluded Case

chronic urticaria

A 50 year old postmenopause women having vitamin d deficiency for past two years & on regular vitamin d supplement,with no other comorbidity & drug allergy.now came with c/o generalised itching, rash and swelling all over the body, which she noticed after one sudden rainy day.she also gives a history of allergic to some kind of earthworm (indotyphlops braminus)which usually appears during rainy season.intially she thought that itching might be due to that earthworm allergy and took tablet atarax for 5 days.symptoms didn't subside consulted a dermatologist and diagnosed there as acute urticaria & started on tablet wysolone 10mg BD and tablet levocetrizine 5 mg HS for 2 weeks,when patient was on drug symptom subsided .but after 2 week once the therapy got over patient again developed generalised itching.how can we manage this patient further ?!

(Edited)

3 Likes

LikeAnswersShare
Concluded answer

It is a case of chronic urticaria only and the patient is responding well to antihistaminic and steroid on tapering dose.

All Answers

Chronic urticaria is a challenge for doctors. Recurrence is common. 1) Check for allergens and avoid them . Medicines, food, contact objects, insect bites should be suspected and excluded. 2) Steroid orally in tapering dose 3) Antihistamines, monteleukast, hydroxyzine can be tried .

Thank you doctor
0

? DERMATOGRAPHISM.. ? URTICARIA.. NEED'S.. BILASTINE 20MG OD.. DEFLAZACORT.. 12 MG BD.. DEWORMING WITH ALBENDAZOLE.. ALLERGY TEST..

Thank you doctor
0

Looks like chronic urticaria. Look for allergen and start with fexofenadine 180 od, dont start with steriod as she is post menopausal plus she is vitamin d deficit lady.

Thank you doctor
0

Palpebrarum urticaria Tab betnesol 0.5mg 1tds Tab Levocetrizine5mg 1bd Tab bandy plus 1stat Atarax lotion locally If recurrence and not relieved i will adv to shift on inj histaglobe 1vial /sc weekly

As per my knowledge chronic urticaria mainly occures due to lipid profil and liver profile disturbance . So first check it lft and lipid profile If maximum use of steroid it may be swelling occures in body and itching eye . So dont use any steroid. Use antihistamines drug like fexofenadin120 mg bid Atorvastatin 10 mg bid Amlicure ds cap TDs Albendazole +ivermectin weekly for 4 to 5 days .

Valuable opinion
0

Urticaria...adv allergy test

Thank you doctor
0

A case of chronic urticaria

I agree
0

It is a case of chronic urticaria only and the patient is responding well to antihistaminic and steroid on tapering dose.

Diseases Related to Discussion